mental-health-icon
Stop medicine Petril 0.5 mg
Hello slight anxiety issue bcoz of corona and lockdown last year doctor gave me petril 0.5 mg for sos purpose. Last year I have not taken that but in this year. Month of may is stressful for and I am not able handle my anxiety and I had 3 tab on weekly basis and now I stop taking it. But now I am feeling nausea, loose of appite muclues pain slightly headache... what to do please o am at home from past one month.
84 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Covid has been stressful for all. If you have been taking Petril 0.5mg on some days, it is fine, but if you are taking it since a long time, and daily, and dose is increasing in few weeks, then you may be getting addicted to it.
Next Steps
Contact a Psychiatrist, they will help you in providing tips on handling anxiety during covid times, and if there is a need he can start you on some safe medicines which can be continued for longer time, till covid thing does not settle down.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to be evaluated in detail and treated for same ..you can consult a psychiatrist for same .as far as petril .5mg is concern you have not been taking it regularly enough to have direct co relation with symptoms
Next Steps
consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
The pandemic is really precipitating mental health issues in many. If you are unable to cope up with the stress and if your anxiety has started to interfere with your normal functioning, it will be better if you take a proper consultation with a psychiatrist. You will be better with anti-anxiety medication. Taking petril SOS gives only temporary relief and anxiety returns once the effect of the drug weans off. Further, increased usage maybe habit also.
Next Steps
Consult with a psychiatrist online/ in- person.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.